Source: Duke Math. J.
Volume 58, Number 1
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
 B. Crauder, Birational morphisms of smooth threefolds collapsing three surfaces to a point, Duke Math. J. 48 (1981), no. 3, 589–632.
 V. I. Danilov, The geometry of toric varieties, Russian Math. Surveys 33 (1978), no. 2, 97–154.
Mathematical Reviews (MathSciNet): MR495499
 V. I. Danilov, Decomposition of some birational morphisms, Izv. Akad. Nauk SSSR Ser. Mat. 44 (1980), no. 2, 465–477, 480.
 J. Fine Ph.D. thesis, University of Warwick, 1985.
 R. Hartshorne, Algebraic geometry, Graduate Texts in Math., vol. 52, Springer-Verlag, New York, 1977.
 B. Moishezon, On $n$-dimensional compact varieties with $n$-algebraically independent meromorphic functions, Amer. Math. Soc. Trans. Series 63 (1967), no. 2, 51–177.
 M. I. Nagata, Local rings, Interscience Tracts in Pure and Applied Mathematics, No. 13, Interscience Publishers a division of John Wiley & Sons New York-London, 1962.
 M. Schaps, Birational morphisms factorizable by two monoidal transformations, Math. Ann. 222 (1976), no. 1, 23–28.
 M. Schaps, Birational morphisms of smooth threefolds collapsing three surfaces to a curve, Duke Math. J. 48 (1981), no. 2, 401–420.
 I. R. Shafarevich, Basic Algebraic Geometry, Springer-Verlag, Berlin, 1977.
 M. Teicher, Factorization of a birational morphism between $4$-folds, Tel Aviv University, Preprint, 1979.
Mathematical Reviews (MathSciNet): MR626957